# SDR P5CA2021092100361

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: 32143306
- Part serial: GRTB3101C
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG  THRUST REVERSERS INOP(  REMOVED  AND REPLACED   #1  ENG   VALVE   THRUST  REVERSER  IAW  AMM  78-34-05    /   OPS  CHECK  AND  LEAK  OK  )
